Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:2000,
author = {Degond, P and Goudon, T and Poupaud, F},
journal = {INDIANA UNIVERSITY MATHEMATICS JOURNAL},
pages = {1175--1198},
title = {Diffusion limit for non homogeneous and non-micro-reversible processes},
url = {http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000166632200014&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202},
volume = {49},
year = {2000}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
AU - Goudon,T
AU - Poupaud,F
EP - 1198
PY - 2000///
SN - 0022-2518
SP - 1175
TI - Diffusion limit for non homogeneous and non-micro-reversible processes
T2 - INDIANA UNIVERSITY MATHEMATICS JOURNAL
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000166632200014&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 49
ER -